See Alike in...

Alike App

Browser

VEya

582d

Hello, I have struggled with ADHD my whole life and my doctors took me off meds 6 years ago to “focus on other things”, My ADHD recently has gotten so bad I cannot function. I can’t drive, I can’t do school work, I can’t do homework or even communicate. My Psyc started me on some medicine for my adhd a week ago now Im super irritable, my Bp is super high and I have to have something in my system all the time or I shake. I take it at 7am and it doesn’t even kick in until 8 pm. At school and work and home I’m constantly being yelled at for being loud, obnoxious, my “attitude” nobody wants to believe me or give me a break so I just end up doing everything myself. Now I’m all alone. Anybody feel like this?

    • Denotchka

      581d

      Let’s face it, some meds work and some don’t.

    • AnimalBoy

      582d

      i assumed, but it's best to cover all the bases just in case there's something you havent thought of available to help you now or something. If you're on the lowest dose and still having side effects you likely just need a new medication, may I ask what they put you on? And what you were on before they took you off 6 years ago?

      • VEya

        581d

        @AnimalBoy concerta now and six years ago I don’t remember I do remember when I was 8 I was on Ritalin and was manic

        • AnimalBoy

          581d

          @VEya yikes yeah I was put on Ritalin in middle school and it not only made my ADHD symptoms worse but it made it so most of the medications available do nothing for me, turns out it's not good to take before you're about 22 years old. I definitely would switch from methylphenidate and see if that helps.

    • AnimalBoy

      582d

      Definitely talk about changing your medication, you might be on too high of a dosage or just not react well but it definitely sounds like you're having some bad side effects. Finding a good medication and therapy/lifestyle change balance can take some thought and experimentation so it's important to make sure that you're communicating well with your psyc and if you dont feel like you're able to do talk to them or you feel they dont listen to you or have your best interest in mind, you may want a different provider. If you haven't already you may want to look for non medical coping mechanisms and lifestyle changes to help with whatever symptoms you need help with, for example small amounts of sugar and caffeine as well as stimming can help with focus.

      • VEya

        582d

        @AnimalBoy and I appreciate your comment but the reason I asked about medication to begin with is I did all the lifestyle changes and diets and coping skills it’s just unbearable I need more help

        • AnimalBoy

          582d

          @VEya sorry I meant to tag you in my comment

      • VEya

        582d

        @AnimalBoy I’m on the lowest dosage

    • Denotchka

      582d

      Get away from your psychologist/psychiatrist and get off of the medication. Check your diet and make sure you’re not eating the wrong stuff. Example junk food is never a good idea with ADD or autism spectrum. Also get a new psychiatrist/psychologist who has better knowledge of proper treatment , medications and counseling.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion